Journal of Mathematics of Kyoto University

Positive definite class functions on a topological group and characters of factor representations

Takeshi Hirai and Etsuko Hirai

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 45, Number 2 (2005), 355-379.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281995

Digital Object Identifier
doi:10.1215/kjm/1250281995

Mathematical Reviews number (MathSciNet)
MR2161697

Zentralblatt MATH identifier
1096.22005

Subjects
Primary: 22A25: Representations of general topological groups and semigroups
Secondary: 43A35: Positive definite functions on groups, semigroups, etc.

Citation

Hirai, Takeshi; Hirai, Etsuko. Positive definite class functions on a topological group and characters of factor representations. J. Math. Kyoto Univ. 45 (2005), no. 2, 355--379. doi:10.1215/kjm/1250281995. https://projecteuclid.org/euclid.kjm/1250281995


Export citation